# SDR AALA202210245045

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737
- Aircraft serial: 31135
- Aircraft time: 32,478 hours, 13,639 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Backed Out
- Location: Zone 600 - Rh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS WOULD NOT EXTEND ON DESCENT INTO CLT. ASYMMETRY NOTED. EMERGENCY WAS DECLARED. RAN QUICK REFERENCE HANDBOOK PROCEDURE AND LANDED FLAPS UP AND SLATS EXTENDED. 177 KNOTS. NORMAL TOUCHDOWN. TROUBLESHOT PER FIM 27-59-00-810-807. WHILE INSPECTING WIRING FROM FLAP SLAT ELECTRONIC UNIT TO NUMBER  7 FLAP SKEW SENSOR, FOUND CONNECTOR D40034P BACKED OFF MULTIPLE THREADS. CLEANED AND INSPECTED AND RESEATED CONNECTOR. OPERATIONS TEST GOOD.
